Alert archive / Colorado / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 85, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 19, 2009, 4:14 PM MDT for Bent County, Kiowa County, Colorado. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2009, 4:14 PM MDT (22:14 UTC)
- Expired
- Jul 19, 2009, 5:15 PM MDT
- In force
- 61 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Bent County, CO, Kiowa County, CO
The radar
The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 1:50 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -402 J/kg
- Mixed-layer LCL
- 2155 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 192214
SVRPUB
COC011-061-192315-
/O.NEW.KPUB.SV.W.0085.090719T2214Z-090719T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
414 PM MDT SUN JUL 19 2009
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME NORTH CENTRAL BENT COUNTY IN SOUTHEAST COLORADO...
WESTERN KIOWA COUNTY IN SOUTHEAST COLORADO...
* UNTIL 515 PM MDT...
* AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17
MILES NORTH OF HASWELL...OR ABOUT 46 MILES SOUTHEAST OF LIMON...AND
WAS MOVING TOWARD THE SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
HASWELL.
EADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO.
&&
LAT...LON 3821 10297 3852 10329 3852 10328 3852 10318
3860 10318 3861 10317 3862 10314 3862 10282
3855 10264
TIME...MOT...LOC 2214Z 305DEG 21KT 3867 10326
$$3 follow-up statements
000
WWUS55 KPUB 192239
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT SUN JUL 19 2009
COC011-061-192315-
/O.CON.KPUB.SV.W.0085.000000T0000Z-090719T2315Z/
BENT CO-KIOWA CO-
439 PM MDT SUN JUL 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR WESTERN KIOWA AND EXTREME NORTH CENTRAL BENT COUNTIES...
AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED 10 MILES NORTH OF HASWELL...OR 44 MILES NORTHWEST OF
LAMAR...AND WAS MOVING TOWARD THE SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
HASWELL.
EADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO.
&&
LAT...LON 3821 10297 3852 10329 3852 10328 3852 10318
3860 10318 3861 10317 3862 10314 3862 10282
3855 10264
TIME...MOT...LOC 2239Z 305DEG 21KT 3859 10311
$$000
WWUS55 KPUB 192245
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
445 PM MDT SUN JUL 19 2009
COC011-192255-
/O.CAN.KPUB.SV.W.0085.000000T0000Z-090719T2315Z/
BENT CO-
445 PM MDT SUN JUL 19 2009
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EXTREME
NORTH CENTRAL BENT COUNTY...
HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO.
LAT...LON 3827 10294 3852 10318 3860 10318 3861 10317
3862 10314 3862 10282 3855 10264
TIME...MOT...LOC 2245Z 305DEG 21KT 3857 10308
$$
COC061-192315-
/O.CON.KPUB.SV.W.0085.000000T0000Z-090719T2315Z/
KIOWA CO-
445 PM MDT SUN JUL 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR WESTERN KIOWA COUNTY...
AT 445 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
CENTERED 17 MILES WEST OF EADS...OR 42 MILES NORTHWEST OF LAMAR...AND
WAS MOVING TOWARD THE SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 96 EAST OF HASWELL.
EADS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY
EVENING FOR SOUTHEAST COLORADO.
&&
LAT...LON 3827 10294 3852 10318 3860 10318 3861 10317
3862 10314 3862 10282 3855 10264
TIME...MOT...LOC 2245Z 305DEG 21KT 3857 10308
$$000 WWUS55 KPUB 192307 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 507 PM MDT SUN JUL 19 2009 COC061-192315- /O.CON.KPUB.SV.W.0085.000000T0000Z-090719T2315Z/ KIOWA CO- 507 PM MDT SUN JUL 19 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR NORTH CENTRAL KIOWA COUNTY... AT 506 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 9 MILES WEST OF EADS...OR 34 MILES NORTHWEST OF LAMAR...AND WAS MOVING TOWARD THE SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... EADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR SOUTHEAST COLORADO. && LAT...LON 3837 10284 3860 10305 3862 10281 3855 10264 TIME...MOT...LOC 2307Z 305DEG 21KT 3850 10294 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:08 PM MDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jul 19, 3:08 PM MDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 308 PM MDT SUN JUL 19 2009 .SHORT TERM... CURRENTLY...CONVECTION INCREASING OVER THE I-25 CORRIDOR. STORMS ASSOCIATED WITH SHORT WAVE TROUGH MOVG THROUGH THE AREA ARE A BIT STRONGER THAN MODELS ARE HINTING AT GIVEN SO-SO DWPTS ALONG THE I-25 CORRIDOR. IF STORMS HOLD TOGETHER...THEN THEY WILL HIT THE MID 50 DEWPTS OUT EAST ALONG WITH THE STRONGER LLVL FLOW...SO EXPECT SOME WIND/HAILERS LATER THIS AFTERNOON. BEST CONVECTION MAY ACTUALLY BE STILL OVER FAR SOUTH WHERE BEST CAPE PROJECTED (GREATER KTAD AREA). LATER TONIGHT FRONT MOVES THROUGH SO EXPECT IT WILL BE A BIT MORE STABLE EARLY TOMORROW. BY LATER IN THE AFTERNOON AS FLOW BECOMES MORE EASTERLY...STORMS WILL LIKELY GET GOING OVER THE S FACING MTNS...ESPECIALLY S MTNS. /HODANISH .LONG TERM... (MONDAY NIGHT THROUGH SUNDAY) ...NORTHWEST FLOW ALOFT CONTINUES WITH STRONG TO SEVERE STORMS POSSIBLE TUESDAY AND WEDNESDAY... .MONDAY NIGHT AND TUESDAY...SURFACE FRONT PASSES OVER THE PLAINS SOMETIME MONDAY EVENING. BY TUESDAY AFTERNOON NAM HAS OVER 1000 J/KG OF CAPE OVER THE EASTERN MOUNTAINS AND INTERSTATE 25 CORRIDOR. BY THE EVENING THE NAM CAPE FIELD BECOMES CONTAMINATED WITH MODEL PRODUCED CONVECTION...BUT IS SUGGESTS THE AXIS OF INSTABILITY WILL SPREAD TO THE SOUTHEAST. GFS SUGGESTS BEST INSTABILITY WILL BE FURTHER EAST. BOTH THE GFS AND NAM HAVE A WEAK DISTURBANCE...WHICH CURRENTLY IS OFF THE CALIFORNIA COAST...RIDING OVER THE RIDGE AND PASSING OVER THE REGION LATE TUESDAY AFTERNOON AND INTO THE EVENING. THERE IS THE POTENTIAL FOR SOME STRONG TO SEVERE STORMS FROM THE EASTERN MOUNTAINS AND EASTWARD TUESDAY AFTERNOON AND EVENING. SPC DAY 3 HAS A SEE TEXT FOR THIS AREA WHICH LOOKS GOOD. OVER THE REMAINING MOUNTAINS AND HIGH VALLEYS...MID LEVEL MOISTURE CONTINUES ROTATING AROUND THE UPPER HIGH FOR ISOLATED AFTERNOON AND EVENING CONVECTION. .WEDNESDAY...ANOTHER DISTURBANCE RIDES OVER THE NORTHEAST SIDE OF THE RIDGE. NAM AND GFS SUGGESTS THE LEE TROUGH WILL MOVE NEAR THE KANSAS BORDER DURING THE DAY. BOTH NAM AND GFS HAVE CAPES IN EXCESS OF 1000 J/KG DURING THE AFTERNOON NEAR THE KANSAS BORDER WITH BULK SHEARS OF 40 TO 50 KNOTS. WHILE CANNOT GET VERY SPECIFIC THIS FAR OUT...WILL HAVE TO WATCH FOR THREAT OF STRONG TO SEVERE STORMS ON THE PLAINS WEDNESDAY AFTERNOON AND EVENING. OVER THE REMINDER OF THE REGION...MID LEVEL MOISTURE CONTINUES TO MOVE AROUND RIDGE WITH ISOLATED AFTERNOON AND EVENING STORMS OVER THE MOUNTAINS AND NEARBY AREAS. .THURSDAY THROUGH SUNDAY...INTERESTING MODEL EVOLUTION WITH DISTURBANCE MOVING OVER THE RIDGE DURING THIS PERIOD. SEVERAL DISTURBANCES ARE SEEN SPINNING IN THE NORTHEAST PACIFIC. ONE DISTURBANCE...LOCATED AROUND 35N AND 138W...IS A REMNANT OF TROPICAL STORM DELORES...AND THIS MAY BE THE DISTURBANCE MOVING INTO THE REGION ON TUESDAY. EC TAKES A DISTURBANCE OVER THE RIDGE...AND ON SUNDAY MERGES IT...OVER THE NORTHERN PLAINS...WITH A DISTURBANCE MOVING SOUTHEAST OUT OF CANADA. THE GFS STALLS A COMPACT UPPER LOW NEAR SEATTLE BEFORE DRIFTING IT WEST...AND THE TROUGH WHICH MOVES SOUTHEAST OUT OF CANADA IS SLOWER. TYPICALLY...TROUGHS TEND TO WEAKEN SIGNIFICANTLY AS THEY MOVE INTO THE RIDGE...AND I AM NOT COMFORTABLE WITH EITHER SOLUTION. AS A RESULT...JUST KEPT A GENERIC FORECAST IN THIS PERIOD WITH LESS POTENTIAL FOR STRONG STORMS THURSDAY AND FRIDAY. GFS AND EC SUGGEST A TROUGH MAY COMBINE WITH A COLD FRONT OVER THE WEEKEND FOR MORE ACTIVE WEATHER...BUT DO NOT HAVE MUCH CONFIDENCE IN THE SPECIFICS. --PGW-- && .AVIATION...VFR ALL 3 TAFS SITES EXCEPT FOR BRIEF PDS OF CONVECTION THIS AFTERNOON. ALL 3 SITES MAY SEE SOME ISOLD TSRA. SOME STRONG WINDS POSSIBLE WITH THE STORMS. FLOW TOMORROW WILL NOT BE DIURNAL DUE TO GRADUAL FROPA. EXPECT N COMP TO WINDS LATER TONIGHT AND SHIFTING TO NE THEN E BY LATE IN THE DAY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/06
Hazardous weather outlook, Jul 19, 6:48 AM MDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 648 AM MDT SUN JUL 19 2009 COZ058>089-093>099-201300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 648 AM MDT SUN JUL 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY EVENING OVER MOST OF SOUTH CENTRAL AND SOUTHEAST COLORADO. THE MAIN THREATS FROM MOST STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 45 MPH. HOWEVER...ONE OR TWO STORMS ACROSS THE FAR EASTERN PLAINS COULD BECOME SEVERE...PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO NEAR 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. THE BEST CHANCES FOR THUNDERSTORMS WILL BE OVER THE EASTERN MOUNTAINS AND PLAINS. THE MAIN THREATS FROM MOST STORMS WILL BE LIGHTNING...WIND GUSTS TO AROUND 50 MPH AND HAIL UP TO 1 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 2 PM MDT ACROSS THE FAR EASTERN PLAINS...INCLUDING CROWLEY...OTERO...LAS ANIMAS...KIOWA...BENT...PROWERS AND BACA COUNTIES. 23/10
In the hours before
Special weather statement, Jul 19, 1:24 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 124 PM MDT SUN JUL 19 2009 COZ085-086-089-192000- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-CROWLEY COUNTY-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 124 PM MDT SUN JUL 19 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN EL PASO COUNTY IN EAST CENTRAL COLORADO NORTHWESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO NORTHEASTERN PUEBLO COUNTY IN SOUTHEAST COLORADO AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF TRUCKTON...OR 28 MILES EAST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... TRUCKTON. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 19, 1:40 PM MDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 140 PM MDT SUN JUL 19 2009 COZ083-085-086-192015- CANON CITY VICINITY/EASTERN FREMONT COUNTY-COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- 140 PM MDT SUN JUL 19 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL FREMONT COUNTY IN CENTRAL COLORADO SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO THIS INCLUDES...PUEBLO. AT 141 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTHEAST OF PENROSE...OR 21 MILES NORTHWEST OF PUEBLO...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... PUEBLO WEST. PINON. BLENDE. PUEBLO. PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 19, 2:57 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 257 PM MDT SUN JUL 19 2009 COZ089-095-192130- CROWLEY COUNTY-WESTERN KIOWA COUNTY- 257 PM MDT SUN JUL 19 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EASTERN CROWLEY COUNTY IN SOUTHEAST COLORADO WEST CENTRAL KIOWA COUNTY IN SOUTHEAST COLORADO AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF FORDER...OR 40 MILES NORTH OF LA JUNTA...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... SUGAR CITY. ORDWAY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 19, 3:03 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 303 PM MDT SUN JUL 19 2009 COZ088-093-094-192130- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 303 PM MDT SUN JUL 19 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO EXTREME SOUTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO AT 302 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTH OF TYRONE...OR 33 MILES NORTHEAST OF TRINIDAD...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... TYRONE. THATCHER. MODEL. DELHI. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Jul 19, 3:21 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 321 PM MDT SUN JUL 19 2009 COZ088-093-094-192145- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY-TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- 321 PM MDT SUN JUL 19 2009 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO EXTREME SOUTHWESTERN OTERO COUNTY IN SOUTHEAST COLORADO AT 321 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF TYRONE...OR 32 MILES NORTHEAST OF TRINIDAD...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... TYRONE. DELHI. THATCHER. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas | 56 min |
| Jul 19, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 38 min |
| Jul 19, 5:15 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 31 min |
| Jul 19, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 40 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.